# SDR DALA109863353

- Difficulty date: May 16, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 24,997 hours, 3,686 cycles
- Engine: Pwa PW4168A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CORROSION ON SEAT TRACK AT Y1456 FR33. REPAIRED IAW SRM 53-00-15, FIGURE 204.
